Top 7 Ibuprofen Individual Packets – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Redicare

#ad

50 Packets of 2, Great for First Aid Kit and workplaces, Ibuprofen 200mg Travel Packets with Dispenser Box

#ad
Redicare #ad - Non-drowsy, aspirin-free formula. Soothes muscle aches and minor arthritis pain. Provides temporary relief from pain, common cold, fever, menstrual cramps, muscular aches, toothache, arthritis, backache, and inflammation caused by headache, and fevers!. Comparable to the ingredients in Advil. 50 individually wrapped packets.
BrandRedicare #ad
ManufacturerRedicare #ad
Height2.5 Inches
Length4.25 Inches
Width3.5 Inches
Part Number0109001

2. Medique

#ad

Pain Reliever Fever Reducer Tablets, 50 Packets of 2, Advil 40933 Ibuprofen

#ad
Medique #ad - Active ingredient Ibuprofen 200mg. Each box contains 50 packets, 2 pills per packet. Tamper-evident sealed packets.
BrandMedique #ad
ManufacturerMedique Products #ad
Height4.5 Inches
Length0.25 Inches
Width2.25 Inches
Part Number40933
Model40933

3. Amazon Basic Care

#ad

Easy Open Cap, Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg, 100 Count, Pain Reliever and Fever Reducer

#ad
Amazon Basic Care #ad - Extra strength pain relief: when pain has you in its grips, even small tasks can be tough Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go.

Aspirin and caffeine free amazon basic care extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed This product is gluten free. Active ingredient: amazon basic care extra strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg Compare to the active ingredient of Extra Strength Tylenol Caplets. Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, toothache, muscular aches, backache, headache, minor pain of arthritis, and premenstrual and menstrual cramps Also temporarily reduces fever.

Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.75 Inches
Length3.25 Inches
Weight0.19 Pounds
Width4.25 Inches

4. Advil

#ad

Backache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief, 50x2 Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache

#ad
Advil #ad - 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever, new packaging will feature 20 percent less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.

Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Fifty packets of two each, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, pain medicine for adults with ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.

Hsa and fsa eligible product. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

5. Motrin

#ad

Motrin IB, 100 ct, Convenient for Travel & On-The-Go, Headache, Pain Reliever/Fever Reducer for Muscular Aches, Ibuprofen 200mg Tablets, 50 Packets of 2, Backache and Minor Arthritis Pain

#ad
Motrin #ad - Take one today and get long-lasting pain relief with Motrin IB tablets. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed for fever and pain relief.

50 individual packs of 2-count motrin ib tablets help provide effective pain relief from minor aches and pains, to help you and your family take control of their pain. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, headache, minor pain of arthritis, backache, toothache and menstrual cramps. Convenient for travel or on-the-go pain relief. Each motrin ib tablet contains 200 milligrams of ibuprofen pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height0.03 Inches
Length0.27 Inches
Weight0.2 Pounds
Width0.36 Inches
Part Number48152
Model48152

6. First Aid Only

#ad

25 Count G460, First Aid Only Triple Antibiotic Ointment Pack

#ad
First Aid Only #ad - Ideal for: offers an appropriate point of first aid care to treat minor wounds: cuts, scrapes, burns. Perfect as a first aid refill or standalone. Removed this bullet point. Pack contains: 25 individual packets to prevent infection in minor cuts, scrapes and burns; individual packets are easy and convenient to use. Be prepared for any emergency: An antibiotic ointment to treat for any potential emergency at home, in the office or on the go. We do not provide usage guidance.
BrandFirst Aid Only #ad
ManufacturerFirst Aid Only #ad
Height2.25 Inches
Length1.38 Inches
Weight0.13 Pounds
Width4 Inches
Part NumberG460
ModelG460

7. Advil

#ad

Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 50x2 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.

Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older. 50 packets of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Take these advil mini Liqui-Gels as directed. Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305731769029
Model305731769029